# SDR DL76S981833

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Cracked
- Location: Bs 1197-1221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN NEAR AN EXISTING REPAIR.  A SECTION OF SKIN PANEL IN THIS REGION WAS REMOVED AND A NEW ONE SPLICED IN BETWEEN STA 1197+77 AND 1197+124 AND BETWEEN STR 36L AND 36R.
